# SDR FDEA201504301337

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113100000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131 LG HAS DAMAGE & CRACKS, DENTS & DELAMINATION AROUND THE EDGE, INTERNAL SURFACE.  FABRICATED FLOOR PANEL 131 LG ON T15 1136107 IAW DWG 25-005 CAT A MAJOR REPAIR.
